# SDR ASOA2014051510500

- Difficulty date: April 28, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 32,764 hours, 29,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT INBD FLAP LOWER SKIN, AFT OF FLAP ACCESS PANEL 684BB, MARKED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED DAMAGED AREA AND FABBED DOUBLER IAW SRM 57-52-00, NR 3.  WET INSTALLED DOUBLER (-1) APPLIED ACRODYNAMIC SEALER & AND RESTORED FINISHED ON RT INBD FLAP IAW SRM 57-52-00.
